# SDR RAIA00805001

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 23,238 hours, 21,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: TY256001A
- Part serial: ETL022845
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3562 - STL - NR 1 THRUST REVERSER DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE TOP TERTIARY LOCK OF THE THRUST REVERSER.  OPS CHECKED GOOD.
